Answered by: Dr Nur Syuhada binti Zulkifli
Doc, I am a 47 years old woman. breast cancer stage II 10 yrs ago. May i know high ESR also related to high cholesterol or any other disease ? Recently felt my lower back, legs are tight and not comfortable and foot pain especially wake up.
pls advise should i use cholesterol drug to control?
If yes, need to take what medicine and the mg? can i use Storvas ? If i decided not to take medicine first and try to control diet and exercise more for another 3 months, will my life in high risk ? TQVM
Greetings. Thank you for your questions.
From the above explanation, I’m sure you’ve already gone to clinic or hospital and I bet the doctor did advise you about your condition.
Hence , regarding medication you should take, it was to be decided by the doctor attending you. There are many classes of medications that are used to treat high cholesterol. The choice of medication will depend on your age, overall health, risk factors and possible side effects. We have no access to the information thus, we can’t decide which one is the best for you.
You can opt for lifestyle chages first for 3 months and see if we can control the cholesterol without medication. It won’t risk your life because that is usually the initial treatment for individual with high cholesterol.
Besides, ESR is not related to your cholesterol. Increase in ESR could be due to infection, aging, anemia or inflammation. I can’t come to a verdict why your ESR is high because it should be look into together with your condition.
The following answers regarding your current queries are just general descriptions. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor.
You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.